# SDR AALA201703099021

- Difficulty date: March 2, 2017
- Submitted: March 10, 2017
- Operation: Air carrier
- Aircraft: N184AN
- Make and model: Boeing 757223
- Aircraft serial: 29594
- Aircraft time: 63,275 hours, 16,739 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. EMERGENCY EXIT LIGHTS AT SEATS 18 THROUGH 26 DEF ARE DIM.  RECHARGED BATTERIES IAW AMM 33-51-07. OPERATIONAL CHECK GOOD.
